# SDR SWI2025F00455

- Difficulty date: March 26, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III AFT CARGO FR 82 BETWEEN STGR 28R TO 27R SHEAR CLIP CORRODED     (C-CHECK RO 4/11/2025)    APPLIED BUSHING HOLE REPAIR TO FRAME, REMOVED AND REPLACED SHEAR CLIP AT FRAME 82 BETWEEN S-28R - S-27R REF EMB SRM 51-40-02, 51-40-03, 51-40-08 AND ETD 2025-170-905352.  SEE CONTINUATION CARD FOR WORK DETAILS.  ADDITIONAL WEIGHT FOR REPAIR BUSHING IS 1.9G. TOOLING ID HG3-61241 CAL DUE 8-21-25. THIS DOES NOT EFFECT WEIGHT AND BALANCE TO ACFT
